# SDR SCNA20160916160

- Difficulty date: September 16, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 49,689 hours, 26,525 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 986 FLOORBEAM UPPER TEE PREVIOUS REPAIR IS CORRODED AT SEVERAL AREAS ON UPPER AND LOWER SURFACES FROM LBL 14 TO RBL 45.  REPAIRED.
